# SDR CALA2022113003260

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 81,468 hours, 11,524 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Blocked
- Location: Lavatory Dump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT SIDE LAVATORIES INOPERATIVE DURING FLIGHT ABOVE 16K, LAVATORY TANK FULL LIGHT ILLUMINATED. FWD WASTE SYS INOPERATIVE LIGHT ILLUMINATED, AND FWD WASTE TANK SHOWS MORE THAN 3/4 FULL. UNABLE TO DUMP FWD WASTE TANK SYS,  MAY HAVE A  BLOCKAGE IN DUMP LINE. REMOVED BLOCKAGE FROM FWD WASTE TANK DRAIN TUBE. SERVICED LAVATORIES, SYS OK.
